# SDR TSAA0253234

- Difficulty date: October 18, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 6573781501
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED THE DAMAGE ON THE LUG.  SPOTFACED THE INBOARD AND OUTBOARD SURFACES.  OVERSIZED THE TAPERED/ELONGATED HOLE OF THE INBOARD LUG ON THE ORIGINAL CENTERLINE TO OBTAIN A ROUND AND TRUE CONDITION.  FABRICATED NEW REPAIR SLEEVE BUSHING TO FIT THE OVERSIZED INBOARD LUG BORE.  FABRICATED TWO FINISHED WASHERS FOR EACH SIDE OF LUG SPOT FACED BONDED TO SPOTFACED SURFACE.  COMPLETED FINAL INSIDE DIAMETER REAM OF THE REPAIR BUSHING PER DRAWING REQUIREMENTS.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW ECO 3305.  AIRCRAFT RETURNED TO SERVICE.  (M)
